Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Fever. History of typhoid. Widal test positive. Stomach upset after taking antibiotics. Side effects?

Respected Dr. Mathew, I was diagnosed with typhoid in march 2012. After taking treatment I was totally cured and feeling normal for next four months(june ,july, augest,september).But in october I had mild fever and after medical check up doctor adviced me for both widal test and blood culture and sensitivity. Widal test shows positive results (1:160) but Blood culture and sensitivity shows no growth result.Still doctor gave me antibiotic treatment for 5 days.After the first day of course there was no fever.Now I feeling normal but that antibiotics upset my stomach I feel hot sensations in my stomach.There is small heavy sensation in my stomach after taking meal.Is it beacuase of side effects of antibiotics? I am much confused regarding my health.Is my health ok ? Is that fever in October was seasonal fever?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

These symptoms are common side effects of antibiotics.You can take antacids with antibiotics, this should take care of your symptoms.

It's difficult to predict now whether fever in October was seasonal.But positive widal test would rule out possibility of mere seasonal fever.

Again if you are on antibiotics culture might come negative, so it's not a completely confirmatory.

Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor